Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 86, NWS Cleveland, OH

December 26, 2013

NWS Cleveland, OH issued this small craft advisory at Dec 26, 2013, 4:00 AM EST. It took effect at Dec 26, 2013, 6:00 AM EST. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2013, 4:00 AM EST (09:00 UTC)
In effect from
Dec 26, 2013, 6:00 AM EST
Expired
Dec 28, 2013, 3:31 PM EST
In force
58 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WHUS71 KCLE 260900
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST THU DEC 26 2013

LEZ146>149-261700-
/O.NEW.KCLE.SC.Y.0086.131226T1100Z-131227T2200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
400 AM EST THU DEC 26 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST FRIDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL BECOME WEST TODAY AT 15 TO
  25 KNOTS. WINDS WILL DECREASE TO 10 TO 20 KNOTS TONIGHT AND THEN
  BECOME SOUTHWEST AGAIN ON FRIDAY. WAVES WILL BUILD TO 5 TO 7
  FEET TODAY AND THEN SUBSIDE TO 3 TO 5 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
10 follow-up statements
120 
WHUS71 KCLE 261432
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
932 AM EST THU DEC 26 2013

LEZ146>149-262245-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-131227T2200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
932 AM EST THU DEC 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL BECOME WEST TODAY AT 15 
  TO 25 KNOTS. WINDS WILL DECREASE TO 10 TO 20 KNOTS TONIGHT AND 
  THEN BECOME SOUTHWEST AGAIN ON FRIDAY. WAVES WILL BUILD TO 5 
  TO 7 FEET TODAY AND THEN SUBSIDE TO 3 TO 5 FEET ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
169 
WHUS71 KCLE 262038
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EST THU DEC 26 2013

LEZ146>149-270445-
/O.EXT.KCLE.SC.Y.0086.000000T0000Z-131228T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
338 PM EST THU DEC 26 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
SATURDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS 15 TO 20 KNOTS WILL DECREASE TO
  10 TO 20 KNOTS OVERNIGHT BUT THEN PERSIST THROUGH EARLY
  SATURDAY. WAVES WILL CONTINUE TO AVERAGE AT OR ABOVE 4 FEET
  THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
668 
WHUS71 KCLE 270226
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
926 PM EST THU DEC 26 2013

LEZ146>149-271030-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-131228T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
926 PM EST THU DEC 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS 15 TO 20 KNOTS WILL DECREASE 
  TO 10 TO 20 KNOTS OVERNIGHT BUT THEN PERSIST THROUGH EARLY 
  SATURDAY. WAVES WILL CONTINUE TO AVERAGE AT OR ABOVE 4 FEET 
  THROUGH THE PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
970 
WHUS71 KCLE 270836
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
336 AM EST FRI DEC 27 2013

LEZ146>149-271645-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-131228T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
336 AM EST FRI DEC 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO
  15 TO 25 KNOTS TONIGHT AND THEN PERSIST THROUGH SATURDAY. WAVES
  WILL CONTINUE TO AVERAGE AT OR ABOVE 4 FEET TODAY BUT BUILD TO 5
  TO 7 FEET TONIGHT AND TO 6 TO 9 FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
962 
WHUS71 KCLE 271454
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
954 AM EST FRI DEC 27 2013

LEZ146>149-272300-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-131228T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
954 AM EST FRI DEC 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE
  TO 15 TO 25 KNOTS OVERNIGHT AND THEN PERSIST THROUGH SATURDAY.
  WAVES WILL CONTINUE TO AVERAGE AT OR ABOVE 4 FEET TODAY BUT
  BUILD TO 5 TO 7 FEET TONIGHT AND TO 6 TO 9 FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
288 
WHUS71 KCLE 272053
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EST FRI DEC 27 2013

LEZ146>149-280500-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-131228T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
353 PM EST FRI DEC 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO
  15 TO 25 KNOTS OVERNIGHT AND THEN PERSIST THROUGH SATURDAY.
  WAVES WILL CONTINUE TO AVERAGE AT OR ABOVE 4 FEET TODAY BUT
  BUILD TO 5 TO 7 FEET TONIGHT AND TO 6 TO 9 FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
733 
WHUS71 KCLE 280236
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
936 PM EST FRI DEC 27 2013

LEZ146>149-281045-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-131228T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
936 PM EST FRI DEC 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO
  15 TO 20 KNOTS OVERNIGHT AND THEN PERSIST THROUGH SATURDAY.
  WAVES WILL CONTINUE TO AVERAGE AT OR ABOVE 4 FEET THROUGH MIDDAY
  SATURDAY AND THEN BEGIN TO SUBSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
772 
WHUS71 KCLE 280837
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
337 AM EST SAT DEC 28 2013

LEZ146>149-281645-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-131228T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
337 AM EST SAT DEC 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: WEST TO SOUTHWEST WINDS 15 TO 25 KNOTS THIS
  MORNING WILL DECREASE TO 10 TO 20 KNOTS BY MID AFTERNOON. WAVES
  OF 4 TO 6 FEET WILL BE COMMON THIS MORNING BUT SHOULD SUBSIDE TO
  2 TO 4 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
098 
WHUS71 KCLE 281501
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1001 AM EST SAT DEC 28 2013

LEZ146>149-282100-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-131228T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1001 AM EST SAT DEC 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: WEST TO SOUTHWEST WINDS 15 TO 25 KNOTS THIS
  WILL DECREASE TO 10 TO 20 KNOTS THIS AFTERNOON. WAVES OF 4 TO 6
  FEET SHOULD SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
998 
WHUS71 KCLE 282031
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EST SAT DEC 28 2013

LEZ146>149-282145-
/O.CAN.KCLE.SC.Y.0086.000000T0000Z-131228T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
331 PM EST SAT DEC 28 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE SMALL CRAFT ADVISORY IN EFFECT FOR THE EASTERN HALF OF THE
LAKE ERIE SHORELINE HAS BEEN CANCELLED. WINDS HAVE DIMINISHED TO
10 TO 20 KNOTS WITH GUSTS AND WAVES HAVE SUBSIDED TO 2 TO 4 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 11:48 PM EST, 4 hours 12 minutes earlier.

Area forecast discussion, Dec 25, 11:48 PM EST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1148 PM EST WED DEC 25 2013

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT AND THURSDAY
MORNING. HIGH PRESSURE WILL BUILD OVER THE AREA ON FRIDAY...THEN
DRIFT SOUTH TO THE TENNESSEE VALLEY BY SATURDAY AND CONTINUE TO
MOVE SOUTH. A COLD FRONT OVER THE NORTHERN GREAT LAKES ON SATURDAY
WILL MOVE SOUTHEAST TOWARD THE FORECAST AREA FOR LATE IN THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FIRST ROUND OF SNOW HAS MOVED EAST OF NW PA. RADAR SHOWS NEXT ROUND
OF SNOW WITH THE COLD FRONT NOW ABOUT HALFWAY ACROSS LWR MI. RAMPING
UP OF POPS IN THE NW STARTING AROUND 04Z STILL SEEMS REASONABLE.

THIS COLD FRONT HAS A STRONG TROUGH ALOFT ASSOCIATED WITH IT AND A
FAIR AMOUNT OF MOISTURE. HOWEVER...SNOW ACCUMULATION TONIGHT WILL BE
MAINLY AN INCH OR LESS. TEMPERATURES TONIGHT LOOK TO REMAIN STEADY
OR SLOWLY RISE IN THE SOUTHWEST FLOW AHEAD OF THE FRONT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
SOME RESIDUAL SNOW IN THE MORNING OVER NE OH AND NW PA...LESS THAN
AN INCH ADDITIONAL. SOME SNOW SHOWERS WILL DEVELOP MAINLY EAST OF
CLE IN THE WESTERLY FLOW THURSDAY AFTERNOON...HOWEVER...SOME SURFACE
RIDGING AND WARM ADVECTION WILL BE OCCURRING. AT THIS TIME NOT
THINKING THE SNOW WILL GET OUT OF CONTROL. HOWEVER...ERIE COUNTY
PA COULD GET SEVERAL INCHES OF SNOW ON THURSDAY INTO THURSDAY
NIGHT. WILL MENTION IN THE HAZARDOUS WEATHER OUTLOOK. AT THIS
TIME LEANING AGAINST A LAKE EFFECT SNOW ADVISORY. THE THREAT OF
SNOW SHOWERS WILL DECREASE IN THE SNOW BELT THURSDAY NIGHT AS THE
FLOW BECOME SOUTHWEST. ELSEWHERE THURSDAY NIGHT IT WILL BE DRY.

ON FRIDAY IT WILL BE DRY IN THE FORECAST AREA WITH HIGH PRESSURE
OVER THE OHIO VALLEY. SOME SNOW SHOWERS COULD BE LINGERING ON
EASTERN LAKE ERIE. HIGH PRESSURE OVER THE OHIO VALLEY WILL MOVE EAST
OVER THE WEEKEND AS A FRONTAL SYSTEM OVER THE NORTHERN LAKES HEADS
TOWARDS THE SOUTHERN LAKES. THE FRONT IS MOVING SLOWLY SOUTH AND THE
AIRMASS IS FAIRLY DRY...SO WILL KEEP IT DRY ON SUNDAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE LONG TERM BEGINS ON SUNDAY WITH THE GFS AND ECMWF IN FAIRLY GOOD
AGREEMENT HOWEVER BY MONDAY NIGHT DIVERGENCE INCREASES. TO
START...SUNDAY THE MODELS SHOW THE NORTHERN OHIO VALLEY BETWEEN
SYSTEMS WITH ONE MOVING THROUGH THE SOUTHEASTERN STATES THAT WILL
POSSIBLY PUSH SOME MOISTURE INTO THE AREA FROM THE SOUTH ALTHOUGH
CURRENT RUNS SUGGEST NO.  THEN THERE WILL BE A COLD FRONT TO OUR
NORTHWEST WITH IMPULSES MOVING NORTHEAST ALONG THE BOUNDARY FROM THE
MIDWEST THROUGH THE CENTRAL LAKES. THIS FIRST COLD FRONT WILL MOVE
THROUGH SUNDAY AFTERNOON WITH THINNING MOISTURE ASSOCIATED WITH IT.
THE REAL COLD AIR WILL MOVE IN SUNDAY NIGHT/MONDAY MORNING WITH A
SECONDARY FRONT TAKING 850MB TEMPS TO -18C BY MONDAY EVENING IF NOT
A BIT SOONER. THE GFS THEN MOVES A LOW THROUGH THE LAKES AND BRINGS
WARM ADVECTION TO THE REGION WHILE THE ECMWF PLUNGES THE REGION
FURTHER INTO THE COLD AIR WITH -20 TO -22C AT 850MB OVER THE LAKE AT
12Z TUESDAY. BELIEVE THE COLD ECMWF HERE SO WOULD EXPECT A LAKE
EFFECT EVENT TO GET GOING LATE SUNDAY NIGHT INTO MONDAY WITH ONSHORE
FLOW. HIGH PRESSURE WILL DROP TO OUR SOUTH THROUGH THE TENNESSEE
VALLEY TO THE SOUTHEAST BY TUESDAY NIGHT.  WILL HAVE LIKELY POPS
MONDAY AND MONDAY NIGHT BUT WILL BACK OFF TO CHANCE POPS TUESDAY
ACROSS THE SNOW BELT. ANOTHER SYSTEM MOVES THROUGH MID WEEK SO WILL
HAVE CHANCE POPS AREA WIDE WEDNESDAY.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
LIFT WITH THE FIRST UPPER LEVEL TROUGH IS EAST OF THE REGION.
THIS WILL PROVIDE A LULL IN THE FLURRY/VERY LIGHT SNOW ACTIVITY UNTIL
THE NEXT TROUGH MOVES INTO THE AREA FROM THE WESTERN GREAT LAKES.
THE SNOW MAY BEGIN AS EARLY AS 07Z ACROSS NW OHIO WITH THE ACCUMULATING
SNOWFALL ARRIVING FROM 09Z TO 12Z. THIS 3 TO 4 HOUR WINDOW OF
ACCUMULATING SNOWFALL WILL PROGRESS EASTWARD ACROSS THE REGION
DURING THE MORNING....REACHING THE CENTRAL AREAS 11Z TO 15Z...AND
EASTERN AREAS 14Z TO 18Z. SNOWFALL RATES MAY REACH A HALF AN INCH
PER HOUR WHICH WOULD PRODUCE UP TO 2 INCHES FOR A FEW LOCATIONS.

SO AS THE TROUGH APPROACHES OVERNIGHT THE CEILINGS WILL CONTINUE
TO LOWER. AS THE ACCUMULATING SNOW BEGINS WE EXPECT TO SEE A 3 TO
4 HOUR WINDOW OF IFR CONDITIONS. AS GUSTY WESTERLY WINDS ARRIVE
LATE MORNING INTO EARLY AFTERNOON CEILINGS WILL IMPROVE. ALTHOUGH
MVFR CONDITIONS WILL LIKELY PERSIST UNTIL ABOUT 18Z ACROSS NW OHIO
AND CLOSER TO 00Z FRIDAY OVER THE EAST.

IN THE VICINITY OF KERI CONDITIONS WILL REMAIN LOW END MVFR/IFR
AS LAKE EFFECT SNOW SHOWERS START UP. THE LAKE EFFECT SNOW MAY
DEVELOP AS EARLY AS 18Z AND WOBBLE IN THAT AREA INTO THE EVENING.

.OUTLOOK...NON VFR NW PA IN LAKE EFFECT SNOW SHOWERS THURSDAY NIGHT.
NON VFR POSSIBLE ELSEWHERE LATE THURSDAY NIGHT AND FRIDAY

&&

.MARINE...
SMALL CRAFT WILL LIKELY BE NEEDED FOR THURSDAY BUT FOR
NOW...GENERALLY LIGHT SOUTH TO SOUTHWEST FLOW ON THE LAKE WITH HIGH
PRESSURE ALONG THE EAST COAST AND LOW PRESSURE IN ONTARIO. A WARM
FRONT WAS LIFTING NORTHEAST ACROSS THE LAKE AND TOUCHING OFF LIGHT
SNOW FROM NORTHERN OHIO...ACROSS THE LAKE AND POINTS NORTH. A
SURFACE TROUGH AND ASSOCIATED UPPER AIR DISTURBANCE WILL MOVE ACROSS
THE REGION OVERNIGHT.  THURSDAY A COLD FRONT WILL APPROACH FROM THE
NORTHWEST AS HIGH PRESSURE MOVES ACROSS THE LOWER OHIO VALLEY.  THE
GRADIENT BETWEEN THE TWO SYSTEM WILL CAUSE WINDS TO INCREASE ON THE
LAKE FROM THE SOUTHWEST AT AROUND 20 KNOTS.  THIS SHOULD ALLOW WAVES
TO BUILD TO 4 TO 5 FEET CENTRAL AND EAST. THE GRADIENT WILL RELAX
THURSDAY NIGHT ALLOWING WAVES TO DROP BACK TO UNDER 4 FEET. NEXT
BEST SHOT AT SMALL CRAFT HEADLINES WILL BE LATE SUNDAY THROUGH
MONDAY AS FLOW TURNS NORTHWEST BEHIND A COLD FRONT AT 15 TO 25
KNOTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...ADAMS/KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...TK
AVIATION...MULLEN
MARINE...TK
Hazardous weather outlook, Dec 25, 3:48 PM EST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EST WED DEC 25 2013

OHZ003-006>013-017>023-027>033-036>038-047-262100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
348 PM EST WED DEC 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-262100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
348 PM EST WED DEC 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-089-PAZ001>003-262100-
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
348 PM EST WED DEC 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME LAKE EFFECT SNOW IS EXPECTED THURDAY INTO THURSDAY NIGHT. THE
HIGHEST AMOUNTS EXPECTED ARE IN ERIE COUNTY PENNSYLVANIA WITH 2 TO
4 INCHES ON THURSDAY AND ANOTHER INCH OR TWO THURSDAY NIGHT.
ELSEWHERE SEVERAL INCHES OF SNOW WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 4:01 AM ESTLake Effect Snow AdvisoryCLEErie17 hr

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.